“Seven U.S. boys, aged 14 to 19, received Pfizer shots in April or May and developed chest pain within a few days. Heart imaging tests showed a type of heart muscle inflammation called myocarditis.” [Source: globalnews.ca]
Despite claims that genetically engineered COVID-19 vaccines produced by Pfizer and other pharmaceutical companies are supposedly ‘proven’ to be safe, reports of serious side effects and deaths associated with them continue to grow worldwide.
A review in Norway recently confirmed the Pfizer vaccine was likely responsible for the deaths of elderly patients following vaccination against COVID-19. India has similarly been conducting its own investigation into deaths linked to COVID-19 vaccines. Reports of apparently healthy people dying from blood clots after receiving the AstraZeneca vaccine are becoming increasingly routine.
To read how, unreported by the mainstream media, a U.S. government-funded study recently concluded that the risks of COVID-19 vaccines are not being adequately disclosed to patients, see this article on our website.